# SDR DALA2025060504284

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 87,019 hours, 11,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATION:405. CORRECTIVE ACTION: R/R AFT GALLEY 405 EMER GROUND LIGHT PER A330 AMM 33-51. OPS CHECK GOOD. (1005403)
